MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X52; HIP BIPOLAR HEAD

MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X52; HIP BIPOLAR HEAD
Model Number 25060.2852
Health Effect - Clinical Code Pain (1994)
Date of Event 04/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 17 april 2020: lot 1904863: (b)(4) items manufactured and released on 20-sep-2019.Expiration date: 2024-09-04.No anomalies found related to the problem.To date, 22 items of the same lot have been already sold without any similar reported event.Additional device involved in the complaint: batch review performed on 17 april 2020: ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 (k072857) lot 1905316: (b)(4) items manufactured and released on 26-nov-2019.Expiration date: 2024-11-16.No anomalies found related to the problem.To date, 99 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a dislocation of the bipolar component from the ball head.The cause of the dislocation is unknown.1 month after primary surgery the surgeon revised the bipolar head 52mm/28 with a bipolar head 53mm/28 and left the 28mm cocr head s and quadra-p std.Size 4 stem as they were stable.The surgery was completed successfully.

Brand Name
BIPOLAR HEAD Ø28X52
Common Device Name
HIP BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10023935
Report Number3005180920-2020-00270
Device Sequence Number19511661
Product Code KWY
UDI-Device Identifier07630030843754
UDI-Public07630030843754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2024
Device Model Number25060.2852
Device Catalogue Number25060.2852
Device Lot Number1904863
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;